# SDR CALA2017051201348

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 31,521 hours, 10,852 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER IN SPAR SKIN HAS A .500 CRACK AT HSS 101.90,  11 INCHES FROM REAR SPAR.   VERIFIED CRACK WITH HFEC  NDT PART 6 51-0-00 PROCEDURE 23.  THE SKIN WAS REPAIRED IAW SRM 55-10-01, REP 11.
